Hiroshima Mathematical Journal

Oscillation and a class of odd order linear differential equations

David Lowell Lovelady

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 371-383.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136533

Digital Object Identifier
doi:10.32917/hmj/1206136533

Mathematical Reviews number (MathSciNet)
MR0387722

Zentralblatt MATH identifier
0334.34043

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Lovelady, David Lowell. Oscillation and a class of odd order linear differential equations. Hiroshima Math. J. 5 (1975), no. 3, 371--383. doi:10.32917/hmj/1206136533. https://projecteuclid.org/euclid.hmj/1206136533


Export citation

References

  • [1] S. Ahmad and A. C. Lazer, On the oscillatory behavior of a class of linear third order differential equations, J. Math. Anal. Appl., 28 (1969) 681-689.
  • [2] G. V. Anan'eva and V. I. Balaganskii Oscillation of the solutions of certain differential equations of higher order, Uspehi Mat. Nauk., 14 (85) (1959), 135-140 (Russian).
  • [3] S. P. Hastings and A. C. Lazer, On the asymptotic behavior of solutions of the differential equation y4 > =p(t)y, Czech. Math.J., 18 (1968), 224-229.
  • [4] H. C. Howard, Oscillation criteria for even order differential equations, Ann. Mat. Pura Appl., LXVI (1964), 221-231.
  • [5] G. D.Jones, Properties of solutions of a class of third order differential equations, J. Math. Anal. Appl., to appear.
  • [6] A. G. Kartsatos, Criteria for oscillation of solutions of differential equations of arbitrary order, Proc. Japan Acad., 44 (1968), 599-602.
  • [7] A. G. Kartsatos, On nth order differential inequalities, to appear.
  • [8] I. T. Kiguradze, Oscillatory properties of certain differential equations, Soviet Math. Dokl, 3 (1962), 649-652 (Russian).
  • [9] V. A. Kondrat'ev, Oscillatory properties of solutions of the equation jy(n) +p(x)y = 0, Trudy Moskov. Mat. Obsc, 19 (1961), 419-436 (Russian).
  • [10] T. Kusano and H. Onose, Oscillation of solutions of nonlinear differential delay equations of arbitrary order, Hiroshima Math.J., 2 (1972), 1-13.
  • [11] G. Ladas, V. Lakshmikantham, and J. S. Papadakis, Oscillations of higher order retarded differential equations generated by the retarded argument, Delay and Functional Differential Equations and their Applications, Academic Press, New York, 1972, pp. 219-232.
  • [12] D. L. Lovelady, On the oscillatory behavior of bounded solutions of higher order differential equations, J. Diff. Eqns., to appear.
  • [13] D. L. Lovelady, Oscillation and even order linear differential equations, Rocky Mountain J. Math., to appear.
  • [14] G. H. Ryder and D. V. V. Wend, Oscillation of solutions of certain ordinary differential equations of nth order, Proc. Amer. Math. Soc, 25 (1970),436-469.
  • [15] Y. G. Sficas, The effect of the delay on the oscillatory and asymptotic behavior of nth order retarded differential equations, J. Math. Anal. Appl. 49 (1975), 748-757.
  • [16] Y. G. Sficas and V. A. Staikos, Oscillatory and asymptotic characterization of the solutions of differential equations with deviating arguments, J. London. Math. Soc. (2), 10 (1975), 39-47.
  • [17] C. A. Swanson, Comparison and oscillation theory of linear differential equations, Academic Press, New York, 1968.
  • [18] G. Villari, Sul carattere oscillatoria delle soluzioni delle equzioni differenziali lineari omogenee del terzo ordine, Boll. Un. Mat. Ital. (3), 13 (1958), 73-78.
  • [19] G. Villari, Contributi allo studio asintotico delequazione x'''(t) {-p(t)x(t) =0, Ann. Mat. Pura. Appl., LI (1960), 301-328.
  • [20] A. Wintner, On the nonexistence of conjugate points, Amer. Math. J., 73 (1951), 368-380.